i have been using both barbituates (fioricet) and klonopin for about a year. I never encountered anyone else who is addicted to both. I did a 9 day phenobarbital detox but I still feel on the verge of seizure. I have seized before trying to go cold turkey.
They use barbs to detox you from benzos and vice versa. Is there any other way? Is it possible? Even at detox, the nurses said they had never seen a case like mine but that I still needed to leave when the protocol was done for insurance reasons. they said I may still seize later. I'm terrified.
You need to contact your prescribing physician and discuss the process of tapering one medication at a time. I would start with the klonopin were slowly. When that is done you slowly taper off the barbiturates. Tapering means slowly cutting the dose by a quarter or a half a pill a day every several days, as well as extending the periods between the doses. This must be done with your doctor's help and supervision. Good luck to you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.